I have this diagosis and I am about to start treatment... I am worried, my doctor is not.
26 Mar 2012
You are wise to be concerned. I suggest you get a second opinion - after you've been on it and are having problems would NOT be the time to find out you shouldn't be on it. Sometimes we have to be our own advocate with doctors - seek out wise council before you start on it. If you have concerns about anything, check it out. After all it is your body. Here is information regarding Accutane: Http://www.drugs.com/accutane.html
Note this section: To make sure you can safely take Accutane, tell your doctor if you have any of these other conditions:
a personal or family history of depression or mental illness;
heart disease, high cholesterol or triglycerides;
osteoporosis or other bone disorders;
an intestinal disorder such as inflammatory bowel disease, ulcerative colitis, or Crohn's disease;
an eating disorder (anorexia nervosa); or
Regards - ElizaJane
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ulcerative Colitis -- Maintenance - Can Azulfidine and Azothiaprine be used together as combination?
... therapy to treat Ulcerative Colitis? What are standard combination therapy treatments for Ulcerative Colitis?
1 answer • 30 Nov 2009
Why would bentyl be prescribed if packet information suggest not to take if you have ulcerative col?
Family member in hospital flare up of ulcerative colitis.Been in 7days. What is the function?. Patient also has a severe allergy to SULFA,Is this a ...
1 answer • 9 Jan 2010
My doctor tells me that if I can't control my ulcerative colitis symptoms successfully without the use of Prednisone, he wants me to consider ...
5 answers • 26 Mar 2010
... for his Ulcerative Colitis. . . has anyone out there been on this medication? Are the benefits better than all the possible side effects? He is ...
2 answers • 18 Oct 2011
I have been on every other medication but they haven't helped much so my doctor is trying the newly approved Uceris which is an enteric coated ...
1 answer • 29 Apr 2013